# SDR QXEA200800388

- Difficulty date: April 16, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - LAVATORY SMOKE DETECTOR WENT OFF.  NO EVIDENCE OF SMOKE, OR FIRE.  MAINTENANCE COMPLIED WITH A OPERATIONAL CHECKS OF THE SYSTEM AND FOUND NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
